Follow
pradipto banerjee
pradipto banerjee
Verified email at iith.ac.in
Title
Cited by
Cited by
Year
On classifying Laguerre polynomials which have Galois group the alternating group
P Banerjee, M Filaseta, CE Finch, JR Leidy
Journal de théorie des nombres de Bordeaux 25 (1), 1-30, 2013
162013
On a polynomial conjecture of Pál Turán
P Banerjee, M Filaseta
Acta Arith 143 (3), 239-255, 2010
112010
On Galois groups of generalized Laguerre polynomials whose discriminants are squares
P Banerjee
Journal of Number Theory 141, 36-58, 2014
72014
On a generalization of a conjecture of Grosswald
P Banerjee, R Bera
Journal of Number Theory 216, 216-241, 2020
32020
Commutative Algebra
MS Alam
IIT HYDERABAD, 2019
22019
On Galois groups of a one-parameter orthogonal family of polynomials
P Banerjee
Acta Arithmetica 183, 1-34, 2018
22018
On the nearest irreducible lacunary neighbour to an integer polynomial
P Banerjee, R Bera
Colloquium Mathematicum 162, 121-134, 2020
12020
Factorization of composition of reciprocal polynomials with monomials
P Banerjee, A Kundu
Journal of Number Theory 256, 79-96, 2024
2024
Variations on a theorem of Capelli
P Banerjee
International Journal of Number Theory, 2024
2024
Covering systems with large moduli associated with reducible shifts of integer polynomials
P Banerjee
Acta Arithmetica, 1-18, 2023
2023
PRIME DIVISORS OF an− bn
P Banerjee
INTEGERS 23, 2, 2023
2023
Classifying families of orthogonal polynomials having Galois group the alternating group
P Banerjee, R Bera
Journal of Number Theory 240, 31-49, 2022
2022
On an application of the $ abc $-theorem for polynomials to the squarefree neighbour problem
P Banerjee
Acta Arithmetica 206, 189-195, 2022
2022
Corrigendum to “On a generalization of a conjecture of Grosswald”[J. Number Theory 216 (2020) 216–241]
P Banerjee, R Bera
Journal of Number Theory 222, 426-428, 2021
2021
On a generalization of aconjecture of Grosswald (vol 216, pg 216, 2020)
P Banerjee, R Bera
JOURNAL OF NUMBER THEORY 222, 426-428, 2021
2021
Corrigendum to “On a generalization of a conjecture of Grosswald”[J. Number Theory 216 (2020) 216–241](Journal of Number Theory (2020) 216 (216–241),(S0022314X2030072X),(10 …
P Banerjee, R Bera
Academic Press Inc., 2021
2021
An irreducibility question concerning modifications of Laguerre polynomials
P Banerjee, R Bera
International Journal of Number Theory 16 (05), 1031-1051, 2020
2020
Representation Theory of Finite Groups
S Saha
2017
Divisibility of class numbers of imaginary quadratic function fields by a fixed odd number
P Banerjee, S Kotyada
Proceedings-Mathematical Sciences 123 (1), 1-18, 2013
2013
Divisibility of class numbers of imaginary quadriatic function
P Banerjee
2013
The system can't perform the operation now. Try again later.
Articles 1–20